Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 9, Number 1 (2018), 17-29.
Perturbation bounds for the Moore–Penrose metric generalized inverse in some Banach spaces
Let be Banach spaces, and let , be bounded linear operators. Put . In this article, utilizing the gap between closed subspaces and the perturbation bounds of metric projections, we first present some error estimates of the upper bound of in () spaces. Then, by using the concept of strong uniqueness and modulus of convexity, we further investigate the corresponding perturbation bound in uniformly convex Banach spaces.
Ann. Funct. Anal., Volume 9, Number 1 (2018), 17-29.
Received: 19 September 2016
Accepted: 30 January 2017
First available in Project Euclid: 12 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cao, Jianbing; Zhang, Wanqin. Perturbation bounds for the Moore–Penrose metric generalized inverse in some Banach spaces. Ann. Funct. Anal. 9 (2018), no. 1, 17--29. doi:10.1215/20088752-2017-0020. https://projecteuclid.org/euclid.afa/1499824816